# SDR USAA2014021000003

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 10D VIDEO SCREEN BEGAN TO SMOKE.  SMOKE STOPPED WHEN SCREEN WAS TURNED OFF.  MX CHECKED SEAT 10D SCREEN NO SIGNAL OF HEATING OR SMOKE.  OPERATIONAL CHECK OK AFTER SEVERAL TIMES TURNED ON.
